# SDR AALA202206207788

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 18,041 hours, 7,001 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: REACHING CRUISE ALT (330) FLIGHT DECK WENT COMPLETELY DARK. CRT S RECOVERED, GEN 1 FAULT, AC BUS 1 FAULT, BLUE HYDRAULIC SYSTEM LOST. AMONG OTHER FAILURES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX WHERE IT LANDED SAFELY. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
